# SDR NACA20030119

- Difficulty date: October 28, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 34,991 hours
- Engine: Pwa R2800CB3
- Engine time: 1,834 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 375 hours
- Component: Engine, Pwa
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO BACK FIRING AND RUNNING ROUGH. NR 1 CYLINDER DOUBLE SHORTED SECONDARY.  REPLACED NR 1, NR 2 AND NR 4 CYLINDERS SPARK PLUGS DUE TO FOULING AND CRACKED CERAMICS.
